MAUDE Adverse Event Report: LINEMASTER SWITCH CORPORATION MULTIDEBRIDER FOOTSWITCH

LINEMASTER SWITCH CORPORATION MULTIDEBRIDER FOOTSWITCH
Model Number MDFS100
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was inspected and determined that a faulty switch was observed.The switch is always ¿on¿ even the switch is not being press down.Device is non-repairable.Investigation is ongoing therefore the root cause cannot be determined at this time.If additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
It was reported that during an asset return inspection the device was found with faulty switch.There was no patient involvement on this event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide the lot number and additional information based on the legal manufacturer¿s investigation.The following sections were updated: d4, d8, g3, g6, h2, h4, h6, and h10.Based on the legal manufacturer¿s investigation, the device history record (dhr) was reviewed and there were no problems found during the manufacturing of the device that would cause or contribute to the reported issue.The device met all specifications at the time of shipment.Olympus will continue to monitor the field performance of this device.

Brand Name
MULTIDEBRIDER FOOTSWITCH
Common Device Name
MULTIDEBRIDER FOOTSWITCH
Manufacturer (Section D)
LINEMASTER SWITCH CORPORATION
29 plaine hill road
woodstock CT 06281
MDR Report Key11181359
Report Number3003790304-2021-00014
Device Sequence Number2231695
Product Code GEI
UDI-Device Identifier00821925027787
UDI-Public00821925027787
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDFS100
Device Lot Number342439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1